# SDR YENA2024041600575

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: CABIN SYSTEMS - SIFI CABLE P/N N31201-101, RETERMINATIONDEVIATION FROM APPROVED DATA - N526JB. (CONSIDERED A MAJOR REPAIR)
